MAUDE Adverse Event Report: ELEKTA LTD ELEKTA INFINITY; ACCELERATOR, LINEAR, MEDICAL

ELEKTA LTD ELEKTA INFINITY; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the vault does not have enough protection for 10mv beam.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that the vault does not have enough protection for 10mv beam.The investigation found that during installation the vault shielding requirements were not met for 10mv xray beams.It was ascertained that during the original installation acceptance testing, which included a site radiation measurement, identified the shielding deficiency.Actions taken during the original acceptance prevented 10mv xray beam from clinical operation.An elekta service visit identified that the 10mv xray beam option in service mode could still be operated and the service engineer updated the licence key to remove completely the 10mv operation.This issue only occurs in service mode and not in clinical mode, therefore no patient mistreatment can occur.This issue is detectable prior to use.The original acceptance measurements detected the shielding issue as part of the installation process.The room specifications are the responsibility of the hospital appointed radiation protection advisor.

Brand Name
ELEKTA INFINITY
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA LTD
linac house
fleming way
crawley, west sussex RH10 9RR
UK  RH10 9RR
Manufacturer (Section G)
ELEKTA LIMITED
linac house
fleming way
crawley, west sussex RH10 9RR
UK   RH10 9RR
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key18418214
Report Number9617016-2023-00004
Device Sequence Number20534958
Product Code IYE
UDI-Device Identifier05060191071512
UDI-Public05060191071512
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K210500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown